Translator Disclaimer
April, 2007 Poisson kernels of half-spaces in real hyperbolic spaces
Tomasz Byczkowski, Piotr Graczyk, Andrzej Stós
Rev. Mat. Iberoamericana 23(1): 85-126 (April, 2007).

Abstract

We provide an integral formula for the Poisson kernel of half-spaces for Brownian motion in real hyperbolic space $\mathbb{H}^n$. This enables us to find asymptotic properties of the kernel. We also show convergence to the Poisson kernel of the whole space $\mathbb{H}^n$. For $n=3$, $4$ or $6$ we compute explicit formulas for the Poisson kernel itself.

Citation

Download Citation

Tomasz Byczkowski. Piotr Graczyk. Andrzej Stós. "Poisson kernels of half-spaces in real hyperbolic spaces." Rev. Mat. Iberoamericana 23 (1) 85 - 126, April, 2007.

Information

Published: April, 2007
First available in Project Euclid: 1 June 2007

zbMATH: 1161.60024
MathSciNet: MR2351127

Subjects:
Primary: 60J45
Secondary: 58J65

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.23 • No. 1 • April, 2007
Back to Top